Authors: Stević, Stevo 
Alghamdi, Mohammed
Maturi, Dalal
Shahzad, Naseer
Title: On the periodicity of some classes of systems of nonlinear difference equations
Journal: Abstract and Applied Analysis
Volume: 2014
Issue Date: 14-Feb-2014
Rank: M21a
ISSN: 1085-3375
DOI: 10.1155/2014/982378
Abstract: 
Some classes of systems of difference equations whose all well-defined solutions are periodic are presented in this note.
Publisher: Hindawi
Project: Deanship of Scientific Research (DSR), King Abdulaziz University, Grant no. (11-130/1433 HiCi)

Show full item record

SCOPUSTM   
Citations

5
checked on Nov 27, 2022

Page view(s)

10
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.